# SDR CALA2014040390746

- Difficulty date: April 1, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 74,411 hours, 13,214 cycles
- Engine: Pwa PW4077
- System (JASC): 7110 · Engine Cowling System
- Part: Seal
- Condition: Loose
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX NOTICED SEAL LOOSE & PROTRUDING FROM LT ENG COWLING.  RESEATED SEAL & CREATED CF ITEM FOR MISSING PAINT ON LT ENG INBD THRUST REVERSER SLEEVE.
